Erratum to: “Rotating orbits of a parametrically-excited pendulum” [Chaos, Solitons & Fractals 23 (2005) 1537–1548]

Xu Xu, Marian Wiercigroch, M. P. Cartmell

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1045
Number of pages1
JournalChaos, Solitons & Fractals
Volume29
Issue number4
DOIs
Publication statusPublished - Aug 2006

Cite this

Erratum to: “Rotating orbits of a parametrically-excited pendulum” [Chaos, Solitons & Fractals 23 (2005) 1537–1548]. / Xu, Xu; Wiercigroch, Marian; Cartmell, M. P.

In: Chaos, Solitons & Fractals, Vol. 29, No. 4, 08.2006, p. 1045.

Research output: Contribution to journalArticle

@article{6a3e10ea96c9459380ed2a8cf587f7e2,
title = "Erratum to: “Rotating orbits of a parametrically-excited pendulum” [Chaos, Solitons & Fractals 23 (2005) 1537–1548]",
author = "Xu Xu and Marian Wiercigroch and Cartmell, {M. P.}",
year = "2006",
month = "8",
doi = "10.1016/j.chaos.2005.10.067",
language = "English",
volume = "29",
pages = "1045",
journal = "Chaos, Solitons & Fractals",
issn = "0960-0779",
publisher = "Elsevier Limited",
number = "4",

}

TY - JOUR

T1 - Erratum to: “Rotating orbits of a parametrically-excited pendulum” [Chaos, Solitons & Fractals 23 (2005) 1537–1548]

AU - Xu, Xu

AU - Wiercigroch, Marian

AU - Cartmell, M. P.

PY - 2006/8

Y1 - 2006/8

U2 - 10.1016/j.chaos.2005.10.067

DO - 10.1016/j.chaos.2005.10.067

M3 - Article

VL - 29

SP - 1045

JO - Chaos, Solitons & Fractals

JF - Chaos, Solitons & Fractals

SN - 0960-0779

IS - 4

ER -